Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On differential operators and connections

Author: H. K. Nickerson
Journal: Trans. Amer. Math. Soc. 99 (1961), 509-539
MSC: Primary 53.45
MathSciNet review: 0162212
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 181-207. MR 0086359 (19:172c)
  • [2] A. Frölicher and A. Nijenhuis, Theory of vector-valued differential forms, I. Derivations in the graded ring of differential forms, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 59 (1956) pp. 338-359. MR 0082554 (18:569c)
  • [3] S. Kobayashi, Theory of connections, Thesis, University of Washington, 1956. MR 0096276 (20:2760)
  • [4] K. Kodaira and D. C. Spencer, Multlifoliate structures, Ann. of Math. vol. 74 (1961), to appear. MR 0148086 (26:5595)
  • [5] A. Lichnerowicz, Géométrie des groupes de transformations, Paris, Dunod, 1958.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society